A generalization of Eells-Sampson's theorem

Wei Yue Ding, Fang-Hua Lin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)13-22
JournalJournal of Partial Differential Equations
Volume5
Issue number4
StatePublished - 1992

Cite this

A generalization of Eells-Sampson's theorem. / Ding, Wei Yue; Lin, Fang-Hua.

In: Journal of Partial Differential Equations, Vol. 5, No. 4, 1992, p. 13-22.

Research output: Contribution to journalArticle

@article{bad92e196f3049be9c589b2bf9d95b98,
title = "A generalization of Eells-Sampson's theorem",
author = "Ding, {Wei Yue} and Fang-Hua Lin",
year = "1992",
language = "English (US)",
volume = "5",
pages = "13--22",
journal = "Journal of Partial Differential Equations",
number = "4",

}

TY - JOUR

T1 - A generalization of Eells-Sampson's theorem

AU - Ding, Wei Yue

AU - Lin, Fang-Hua

PY - 1992

Y1 - 1992

M3 - Article

VL - 5

SP - 13

EP - 22

JO - Journal of Partial Differential Equations

JF - Journal of Partial Differential Equations

IS - 4

ER -